MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN¿ BELLATEK¿ ENCODE¿ EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 3MM(H); DENTAL HEALING ABUTMENT

ZIMVIE US CORP LLC CERTAIN¿ BELLATEK¿ ENCODE¿ EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 3MM(H); DENTAL HEALING ABUTMENT
Catalog Number IEEHA563
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that there is an issue with the encode healing abutment that does not fit or seat, and that the doctor tried all possible ways.The procedure was not completed.The affected dental position is 17.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.D3: email adress.G1: contact office - first/given name, last name and email address.G1: contact office - manufacturer site - email address.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) ieeha563, (certain® bellatek® encode® emergence healing abutment 5mm(d) 6mm(p) 3mm(h) for evaluation.Visual evaluation was performed, the abutment was worn.The abutment was tested with an in-house implant and it engaged and seated as intended.Dhr review was completed for the subject lot number 1296041.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1296041 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : fit : does not seat¿ a definitive root cause could not be determined since a device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, a device malfunction did not occur.The abutment engaged and disengaged with an in-house implant as intended.The reported abutment assembling event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN¿ BELLATEK¿ ENCODE¿ EMERGENCE HEALING ABUTMENT 5MM(D) 6MM(P) 3MM(H)
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23334895
Report Number0001038806-2025-02521
Device Sequence Number9910092
Product Code NHA
UDI-Device Identifier00844868045601
UDI-Public(01)00844868045601(17)300213(10)1296041
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K212730
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberIEEHA563
Device Lot Number1296041
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age51 YR
Patient SexUnknown
Patient EthnicityNon Hispanic